# SDR K11A2022011810109

- Difficulty date: January 11, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N403CK
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 58,431 hours, 35,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Part time: 58,431 hours, 35,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SEAT TRACK LOCKING HOLE WORN
